I came off of the Nuvaring just over a month ago and had a really heavy period. I've had sex 4 times with condoms since stopping the Nuvaring and my period is 3 days late. The last time I had sex was a week before my period was due. I had been on Nuvaring for just over a year. Could I be pregnant? I don't know if the stress is making me late or if my hormones are out of whack since I'm no longer on birth control. I'm really nervous.
No responses have yet been posted. Add your response to this question.
- NuvaRing Information for Consumers
- NuvaRing Information for Healthcare Professionals (includes dosage details)
- Side Effects of NuvaRing (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Aug 2012 • 2 answers
Posted 21 Apr 2015 • 1 answer
Posted 9 May 2015 • 1 answer
Posted 26 May 2015 • 1 answer
Posted 17 days ago • 0 answers